# SDR AALA202304117379

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 58,402 hours, 37,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: S4340131004
- Part serial: 1803
- Condition: Ruptured
- Location: Zone 100 - Fuse
- Part time: 54,230 hours, 34,131 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD. AT 20K FT DURING CLIMBOUT GREEN HYDRAULIC SYSTEM LOW LEVEL ECAM MESSAGE DISPLAYED. FLIGHT CREW EXTENDED THE LANDING GEAR MANUALLY AND LANDED AT IAD SAFELY WITHOUT FURTHER INCIDENT WHERE THE AIRCRAFT WAS TOWED TO THE GATE. HEAVY LEAKAGE WAS REPORTED AT THE RIGHT WHEEL WELL FORWARD BULKHEAD AND MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM SAFETY VALVE 49GA RUPTURED AND DAMAGED. MAINTENANCE REPLACED THE SAFETY VALVE PER AMM 32-31-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
